# SDR GAIA9708

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 659710456
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUDN ON SV1 CARD 8265, RIGHT WING RIB WS 738.5 CRACKED.  REMOVED AND REPLACED RIB RIGHT WS 738.5 PER SB 727 57-0127.  (M)
